Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.70
pages 53-63

Sequential Decomposition in Problems of Optimization of Dynamic Processes with Models in Inclusions

Gennadiy M. Bakan
Training and Complex "Institute of Applied System Analysis" Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine"Kiev Polytechnical Institute",Kiev

ABSTRAKT

The set-theoretic approach to decomposition of iteratively solved optimization problems into a sequence of single-run solutions is developed. The ideas of sections and preimages make the basis of the approach. These concepts have been realized in constructively applicable conditions (in the form of functional equations) obtained for problems of optimization of a dynamic process given by set inclusions.


Articles with similar content:

Necessary Conditions of Optimality of the First and Second Order in a Stepwise Optimal Control Problem with Discrete-Continuous System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Rashad Ogtay oglu Mastaliyev
The Vector Synthesis of Discrete Sets
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Alexander G. Yasinsky
On Construction of Centrosymmetric and Anticentrosymmetric Solutions of the Sylvester Matrix Equations
Journal of Automation and Information Sciences, Vol.50, 2018, issue 7
Vladimir B. Larin
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
Combined Method for the Synthesis of Optimal Stabilization Systems of Multidimensional Moving Objects under Stationary Random Impacts
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Valeriy A. Zozulya , Sergey I. Osadchiy